# SDR MALA965054

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 274401161
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE ELEVATOR TORQUE TUBE ROD END HOLES TO BE ELONGATED.  COMPLETED REPAIR TO ELEVATOR P/N 27-44001-161 S/N FAC-345 BY REPLACING ELEVATOR TORQUE TUBE WITH SAME P/N 27-44026-007 WITH NEW PART.  ALL WORK COMPLETED IAW FAC MM 27-30-00 PAGES 202-203.  (M)
